Vomiting

Discussion in 'Fibromyalgia Main Forum' started by slippers_us, Mar 5, 2003.

  1. slippers_us

    slippers_us New Member

    New to this message board. Been diagnosed about 3 yrs ago (symptoms for over 10 yrs). Have recurrent periodic episodes of vomiting, usually in the evening all else has been ruled out. Does anyone else have this happen? Samantha (NJ)
  2. T-BO

    T-BO New Member

    Sorry to hear about your prob. I am 20 yr old with cfs for 14 months.
    When i first got sick, i went to a herbologist. My dad knew some people that SWORE by them so i tried it.
    Bottom line is it did nothing for me, except shortly after i started there "treatment" i was getting vomiting episodes.

    I stopped they're diet and the vomiting stopped. I later found out from an allergy test, that i was extremly allergic to soy products. Go figure.... darn herbologist told be soy milk and soy products would be "MUCH BETTER" than dairy products and that dairy products were probably contributing to my chronic fatigue. Sure show's what she knew.

    My point is though that u should definatly have allergy testing done if you have not gone this route allready, especially if you notice these episodes after certain meals/ foods. I believe that it is possible that you have a food allergy.

    Also see what your GP thinks.

    Just my 2 cents.

    Good Luck and God Bless!!!

    T-BO
    [This Message was Edited on 03/05/2003]
  3. EllenComstock

    EllenComstock New Member

    Hi, Samantha:

    This hasn't been a big problem for me. I did have a week that for some reason I was nauseated for several days, but fortunately it didn't last long. I often feel nauseous, but don't actually vomit. I understand that this is a common problem for FM. Sorry you are having this problem.

    Ellen
  4. slippers_us

    slippers_us New Member

    THanks...actually I have a referral to a gasto as well, so we'll see what happens...my bf also thinks it may be an unusual food allergy. Take Care!
  5. Tattoopixie

    Tattoopixie New Member

    Hi, Samantha! Sorry you are having this problem. Are you taking any meds? My meds make me sick to my stomach & I have had some good suggestions from other board members, such as; dramamine (over the counter motion sickness med) or phenergan (rx from dr).
    Take care,
    ***Pixie***